# SDR 95ZZZX4472

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151QS
- Make and model: Cessna S550
- Aircraft serial: S5500151
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Proportion Unit
- Part number: PU306DT41
- Condition: Malfunction
- Location: Anti-Ice System
- Part time: 5,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW BELIEVED TAIL TKS ANTI-ICE SYSTEM NOT OPERATING PROPERLY.  FOUND RIGHT INBOARD HORIZONTAL TAIL TKS PANEL DRY.  FOUND TKS PROPORTIONING UNIT DEFECTIVE.  INTERNAL BLOCKAGE SUSPECT CAUSE OF DEFECT.
